# SDR SWIA200617218

- Difficulty date: September 25, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 31,254 hours, 41,072 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N, E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOSE DOOR/GEAR WOULD NOT CYCLE TO THE UP POSITION.  RED A INDCIATOR ILLUMINATED AND VIBRATION FROM NOSE OF THE ACFT.  RETURNED TO SMX.  REPLACED NOSE GEAR A UPLOCK HARNESS SENSOR IAW AMM 32-11-01.  OPERATIONAL CHECKS GOOD.
